Discomfort in testicles and "leaking" sensation

Patient : Hello I am a 21 year old male and I have a few questions and am very concerned. I went to the doctor due to some testicular pain and so I had some urine test and an ultrasound. My test results were negative for chlamydia and gonorrhea, and my ultrasound showed that everything was "normal". I was prescribed Doxycycline, but after 2 weeks of treatment nothing changed. I don't feel much discomfort in my testicles, but I do have a weird sensation in my penis, as if i were "leaking" but when I check there is nothing coming out (or at least I am not aware of it). This weird sensation usually gets worse when I'm sitting down. I already went to the doctor, but they weren't much help. Please give me any type of advice because I am very concerned and I don't even know what to think anymore.
Symptoms:  Discomfort in testicles
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a fever on thurday i took advil to prevent and then on friday night I have problem of frequent urination

Q: Looking for only a urologist Dr KUMAR to answer this So as a recap in mid December, she developed an ecoli uti. It...

Q: I think I have a UTI. I am on Accutance 10 mg/per day. Is there a safe antibiotic to take?

Q: 85 year old female. Has ostomy bag (bladder removed 20 years ago). Patient has had chronic UTIs in the last 6 month...

Q: Hi i have been diagnosed with e coli in my urine.I have had problems passing urine and also have a bloated feeling in...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

CNN
BBC
MSNBC
CBS
abcNews
FoxNews